# SDR IPXA2014051982987

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY ESCAPE ROPE DOOR ON OVERHEAD WILL NOT STAY LATCHED.  SECURED F/O'S EMERGENCY ESCAPE ROPE DOOR IAW AMM 25-61-02-862-001.
